# SDR COMA0360463

- Difficulty date: October 18, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 10,883 hours, 10,694 cycles
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063488
- Part serial: WYG96238
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 10,927 hours, 10,768 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLIGHT 5243 RT ENGINE HUNG AT 79 DEGREES N1 DURING T/O 3 INCHES POWER LEVER SPLIT.  REPLACED THE RT FUEL CONTROL.
